# SDR 08FDEA00209

- Difficulty date: January 21, 2008
- Submitted: January 22, 2008
- Operation: Air carrier
- Aircraft: N416FE
- Make and model: Airbus A310-221
- Aircraft serial: 288
- Aircraft time: 40,357 hours, 20,549 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: R5724912800300
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED, R/WING SPOILER NR 3 IBD BOX HINGE RIB.  REMOVED PANEL IAW A310-200 SRM 51-40-21 PG 7.  CUT AND REMOVED CRACKED END RIB IAW A310-200 SRM 57-51-11 PG 227 AND 228.  LOCATED, DRILLED AND DEBURRED ITEM 1, ITEM 2, AND ITEM 3 IAW A310-200 SRM 57-51-11 PG 222 STEP 3 (A) - 3(K), PG 223 3(L)- 3(V), PG 227, 228 AND 229.  INSTALLED ITEM 1 RIB INSERT, ITEM 2 SPLICE CHANNEL, ITEM 3 JOINT STRAP AND PANEL IAW A310-200 SRM 57-51-11 PG 223 AND A310-200 SRM 51040-21 PG 7.
